Some inequalities for polynomials and entire functions
Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 11-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_1_a0,
author = {R. P. Boas and Q. I. Rahman},
title = {Some inequalities for polynomials and entire functions},
journal = {Doklady Akademii Nauk},
pages = {11--12},
year = {1962},
volume = {147},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a0/}
}
R. P. Boas; Q. I. Rahman. Some inequalities for polynomials and entire functions. Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 11-12. http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a0/